# SDR UPS97422095

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7265747
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

START VALVE OPEN LIGHT ILLUMINATED ON NR 4 ENG DURING FLIGHT.  ENG WAS SHUT DOWN IAW AOM CHECKLIST.  60,000 LBS OF FUEL WAS DUMPED.  REMOVED AND REPLACED NR 4 START VALVE AND PRESSURE SWITCH PER B747 M/M 80-11-04.  OPS CKD NORMAL, VALVE PN ON 726574-7 OFF 726574-7 SN ON EL22905 OFF AA22006.
